# SDR QXEA0200072

- Difficulty date: January 21, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 707 hours, 827 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 3993001010
- Part serial: 141
- Condition: Failed
- Location: Elevator
- Part time: 707 hours, 827 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

SEA - AFTER LEVELING AT 23,000 FT, MASTER CAUTION LIGHT WITH ELEVATOR FEEL ANNUNCIATOR WARNING LIGHT ILLUMINATED.  AUTO-PILOT WAS TURNED OFF.  THERE WAS A NOTICEABLE VIBRATION AT ALL AIRSPEEDS.  EMERGENCY CHECKLIST WAS PERFORMED, AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  AIRCRAFT DOWN FOR MAINTENANCE. MAINTENANCE REPLACED NR 2 PITCH FEEL ACTUATOR.  OPERATIONAL CHECK FLIGHT WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
